My Holdings   Activate Remote Access

Brauer Groups, Tamagawa Measures, and Rational Points on Algebraic Varieties

About this Title

Jörg Jahnel, Universität Siegen, Germany

Publication: Mathematical Surveys and Monographs
Publication Year: 2014; Volume 198
ISBNs: 978-1-4704-1882-3 (print); 978-1-4704-1962-2 (online)
MathSciNet review: MR3242964
MSC: Primary 14F22; Secondary 11G35, 11G50, 14G05

Read more about this volume

View other years and volumes:

Table of Contents

Front/Back Matter


Part A. Heights

Part B. The Brauer group

Part C. Numerical experiments

View full volume PDF